# SDR AWXA200300060

- Difficulty date: January 9, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-300
- Aircraft serial: 23747
- Aircraft time: 47,475 hours, 30,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654681282
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-14 CHECK EXFOLIATION CORROSION WAS FOUND ON LOWER SURFACE OF WEB IN VICINITY OF LT AFT LAVATORY POTABLE WATER AND SINK DRAIN LINES, BS 996, LBL 55, WL 208. MAINTENANCE BLENDED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS PER B737-300 SRM 53-60-51, PG. 105, 108, & 112, FIG. 101. REMOVED CORRODED WEB BS 996, LBL 55, WL 208; FABRICATED A NEW REPLACEMENT WEB; INSTALLED REPAIR PART IAW B737-300 SRM 51-70-13, PG. 1, FIG. 1.
